Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 323, NWS St. Louis, MO

June 15, 2011Macoupin County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 15, 2011, 4:15 AM CDT for Macoupin County, Montgomery County, Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 4:15 AM CDT (09:15 UTC)
Expired
Jun 15, 2011, 5:03 AM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Macoupin County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-693 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

010 
WUUS53 KLSX 150915
SVRLSX
ILC117-135-151015-
/O.NEW.KLSX.SV.W.0323.110615T0915Z-110615T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
415 AM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 515 AM CDT

* AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM KEMPER TO PRAIRIETOWN...AND
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LITCHFIELD...CARLINVILLE...VIRDEN...PALMYRA...RAYMOND...GIRARD...
  FARMERSVILLE...WHITE OAK...HETTICK...SCOTTVILLE...BUTLER...HONEY
  BEND...STANDARD CITY...ATWATER...MODESTO...NILWOOD...WAGGONER...
  HARVEL AND WENONAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS ST. CHARLES COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3904 8970 3916 8970 3929 9015 3951 9015
      3953 9007 3953 8954 3936 8952 3935 8923
TIME...MOT...LOC 0915Z 226DEG 40KT 3921 9018 3905 8984
WIND...HAIL 60MPH 1.00IN

$$

TILLY
2 follow-up statements
176 
WWUS53 KLSX 150953
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
453 AM CDT WED JUN 15 2011

ILC117-151002-
/O.CAN.KLSX.SV.W.0323.000000T0000Z-110615T1015Z/
MACOUPIN IL-
453 AM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MACOUPIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3905 8969 3952 8970 3953 8954 3936 8952
      3935 8924
TIME...MOT...LOC 0952Z 233DEG 44KT 3937 8937

$$

ILC135-151015-
/O.CON.KLSX.SV.W.0323.000000T0000Z-110615T1015Z/
MONTGOMERY IL-
453 AM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MONTGOMERY COUNTY UNTIL 515 AM CDT...

AT 451 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF MORRISONVILLE...OR 7 MILES NORTHWEST OF NOKOMIS...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  RAYMOND...WENONAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3905 8969 3952 8970 3953 8954 3936 8952
      3935 8924
TIME...MOT...LOC 0952Z 233DEG 44KT 3937 8937
WIND...HAIL 60MPH 1.00IN

$$

TILLY
382 
WWUS53 KLSX 151003
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 AM CDT WED JUN 15 2011

ILC135-151014-
/O.CAN.KLSX.SV.W.0323.000000T0000Z-110615T1015Z/
MONTGOMERY IL-
503 AM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONTGOMERY COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3905 8969 3952 8970 3953 8954 3936 8952
      3935 8924
TIME...MOT...LOC 1004Z 233DEG 44KT 3946 8922

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:11 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 15, 3:11 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
311 AM CDT WED JUN 15 2011

.DISCUSSION...
/239 AM CDT WED JUN 15 2011/

BRIEF DISCUSSION THIS MORNING DUE TO ONGOING WEATHER. PRIMARY
CONCERNS ARE ONGOING STORMS ACROSS THE CWA...FLASH FLOODING
POTENTIAL...AND THUNDERSTORM CHANCES TOMORROW NIGHT.

MCS IN IA HAS FINALLY STARTED TO MAKE SEWD PROGRESS INTO THE NRN
CWA WHILE ADDITIONAL CONVECTION WAS ORGANIZING ACROSS SWRN MO AND
SPREADING NEWD TOWARDS THE ST. LOUIS METRO AREA. STILL HAVE
CONCERNS FOR FLASH FLOODING GIVEN ANTECEDENT HEAVY RAINFALL AND
SATURATED GROUND CONDITIONS...THEREFORE WILL CONTINUE THE FFA. MAY
NEED TO CONSIDER EXTENDING THE FFA PAST 7AM IF CONVECTION DOES NOT
PROGRESS AS FAST AS ANTICIPATED.

PCPN SHOULD GRADUALLY END FROM WEST TO EAST LATER TODAY AS THE SFC
LOW IN IA LIFTS NEWD AND PULLS THE WMFNT INTO CENTRAL IL WHILE THE
UPPER LEVEL TROF ALSO MOVES OFF TO THE EAST. ASSOCIATED CDFNT THEN
MOVES THROUGH THE CWA TODAY/TONIGHT WITH HIGH PRESSURE BUILDING IN
TO THE REGION BEHIND IT. MODEL GUIDANCE SHOWS THE CDFNT STALLING
IN NRN AR OR ALONG THE MO/AR BORDER BEFORE LIFTING NEWD AS A WMFNT
ON THU. MODEL GUIDANCE SHOWS INCREASING H85 MCONV OVER THE CWA BUT
THERE IS DISAGREEMENT ON WHETHER THE LLJ AXIS WILL BE FOCUSED
ENTIRELY OVER NRN KS OR WHETHER A SECONDARY BRANCH WILL ALSO
EXTEND INTO MO. SEVERAL HUNDRED J/KG OF CAPE AND H85-H7 MCONV
SUPPORTS GOING CHC POPS FOR THU NIGHT INTO FRI.

THERE IS SOME CONCERN THAT THE WMFNT MAY NOT LIFT NE OF THE
AREA...THEREFORE DID NOT FOLLOW WARMEST GUIDANCE FOR FRI AND KEPT
CHC POPS THROUGH FRI NIGHT. NO CHANGES PAST 12Z SAT.

KANOFSKY

&&

.AVIATION...
/617 PM CDT TUE JUN 14 2011/

SURFACE LOW WAS LOCATED JUST NORTHEAST OF KANSAS CITY WITH THE
COLD FRONT TRAILING SOUTH AND THE WARM FRONT DRAPED TO THE
SOUTHEAST THROUGH CENTRAL MO INTO SE MO. SATELLITE INDICATES LARGE
SCALE ASCENT ASSOCIATED WITH THE SHORT WAVE TROF IN KANSAS WAS
BEGINNING TO SPREAD ACROSS NORTHWEST MO AND CONVECTION IS NOW
TRYING TO INITIATE BETWEEN KSTJ AND KCDJ. THUNDERSTORMS SHOULD
GROW EXPLOSIVELY IN THE NEXT FEW HOURS TO THE NORTHWEST OF KCOU
AND SPREAD EAST AND SOUTHEAST GROWING INTO A LARGE THUNDERSTORM
COMPLEX CAPABLE OF STRONG WINDS...HEAVY RAIN...AND HAIL. IN THE
NEW TAFS...THE GENERAL TRENDS OF THE PREVIOUS TAFS HAVE JUST BEEN
DELAYED DUE TO SLOWER THUNDERSTORM INITIATION. I WILL WAIT UNTIL I
SEE THE ACTUAL DEVELOPMENT AND THUNDERSTORM ORGANIZATION BEFORE
FORECASTING HIGH IMPACTS AT THE TERMINALS. THE COLD FRONT ACROSS
WESTERN MO AND SOUTHEAST KS WILL MOVE FROM WEST TO EAST ACROSS
THE AREA DURING THE MORNING HOURS ON WEDNESDAY ACCOMPANIED BY
INCREASING WESTERLY WINDS AND A PERIOD OF MVFR CIGS.

SPECIFICS FOR KSTL...

THUNDERSTORM COMPLEX EXPECTED TO EVOLVE FROM NW INTO CENTRAL MO IN
THE NEXT 2 HOURS AND TRACK ESEWD IMPACTING THE TERMINAL BETWEEN
04Z-08Z. THE IMPACTS COULD BE HIGH AT THE TERMINAL WITH GUSTY WINDS
AND SOME HAIL BUT WILL WAIT TO SEE THE ACTUAL THUNDERSTORM
ORGANIZATION BEFORE INCLUDING THIS IN AN AMENDMENT. THE COLD FRONT
ACROSS WESTERN MO AND SOUTHEAST KS WILL MOVE FROM WEST TO EAST
ACROSS THE AREA DURING THE MORNING HOURS ON WEDNESDAY ACCOMPANIED
BY INCREASING WESTERLY WINDS AND A PERIOD OF MVFR CIGS.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR AUDRAIN MO-
     FRANKLIN MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION
     MO-MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO-ST.
     CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
     STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

&&

WFO LSX
Hazardous weather outlook, Jun 15, 2:47 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
247 AM CDT WED JUN 15 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152330-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
247 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE OVER THE AREA EARLY THIS MORNING. SOME
OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS.

HEAVY RAIN IS ALSO EXPECTED EARLY THIS MORNING...PRIMARILY OVER
NORTHEAST AND EAST CENTRAL MISSOURI INTO WEST CENTRAL AND
SOUTHWEST ILLINOIS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS
AREA UNTIL 7 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE THURSDAY THROUGH
SATURDAY NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING
REPORTS...AS WELL AS ANY RAINFALL TOTALS IN EXCESS OF ONE
INCH...TO THE NATIONAL WEATHER SERVICE IN SAINT LOUIS.

KANOFSKY

In the hours before

Special weather statement, Jun 15, 3:16 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 AM CDT WED JUN 15 2011

MOZ061-063-150900-
ST. CHARLES MO-ST. LOUIS MO-
316 AM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS AND ST. CHARLES
COUNTIES UNTIL 400 AM CDT...

AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILDWOOD...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELLISVILLE...
  LAKE ST. LOUIS...
  DARDENNE PRAIRIE...
  CLARKSON VALLEY...
  BALLWIN...
  WELDON SPRING...
  CHESTERFIELD...
  MANCHESTER...
  O'FALLON...
  COTTLEVILLE...
  TOWN AND COUNTRY...
  ST. PETERS...
  FRONTENAC...
  CREVE COEUR...
  MARYLAND HEIGHTS...
  ST. CHARLES...
  OLIVETTE...
  OVERLAND...
  ST. ANN...
  BRIDGETON...

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY
Special weather statement, Jun 15, 3:31 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
331 AM CDT WED JUN 15 2011

MOZ041-047>050-150915-
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-OSAGE MO-
331 AM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE...EASTERN
MONITEAU...COLE...CALLAWAY AND SOUTHERN BOONE COUNTIES UNTIL 415 AM
CDT...

AT 329 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FULTON TO 8 MILES
WEST OF HIGH POINT...AND MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS. WINDS UP TO 45 MPH HAVE BEEN REPORTED
NEAR ASHLAND.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HOLTS SUMMIT...
  JEFFERSON CITY...
  LINN...
  AUXVASSE...
  CENTERTOWN...
  HIGH POINT...
  WILLIAMSBURG...
  NEW BLOOMFIELD...
  SHAMROCK...
  ST. MARTINS...
  RUSSELLVILLE...
  LAKE MYKEE...
  BRAZITO...
  WARDSVILLE...
  CHAMOIS...
  TAOS...
  WESTPHALIA...
  GUTHRIE...
  ELSTON...
  ENON...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY
Local storm report, Jun 15, 3:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 AM     HEAVY RAIN       CALIFORNIA              38.63N  92.57W
06/15/2011  M1.50 INCH       MONITEAU           MO   TRAINED SPOTTER

            MEASURED 1.5 INCHES OF RAIN IN 30 MINUTES.

&&

KANOFSKY
Local storm report, Jun 15, 3:43 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND GST     WELDON SPRING           38.72N  90.65W
06/15/2011  M50 MPH          ST. CHARLES        MO   NWS EMPLOYEE

            AT NWS OFFICE. HEAVY RAIN... 1.00 INCH IN 15 MINUTES.
            BRIEF HAIL... PEA SIZE OF SMALLER.

&&

KARLZ
Local storm report, Jun 15, 3:48 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
348 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     TSTM WND GST     1 S ST. PETERS          38.76N  90.61W
06/15/2011  E60 MPH          ST. CHARLES        MO   NWS EMPLOYEE

&&

CVKING
Local storm report, Jun 15, 3:59 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
359 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 AM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
06/15/2011  M51 MPH          ST. CHARLES        MO   ASOS

            AT SET

&&

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:07 AM CDTFlash Flood WarningLSXAdams8 hr
Jun 15, 3:29 AM CDTSevere Thunderstorm WarningLSXCalhoun46 min
Jun 15, 3:45 AM CDTAreal Flood AdvisoryLSXCalhoun3 hr
Jun 15, 3:46 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison44 min
Jun 15, 4:02 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene43 min
Jun 15, 6:56 AM CDTAreal Flood WarningLSXAdams12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.